# SDR JJBA202008107005

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 36,832 hours, 24,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RH WING LEADING EDGE #3 SKIN AT OUTBD VORTILON MOUNT POINT. REMOVED VORTILON AND FOUND CRACK TO BE APPROX 3/4" LONG EMANATING FROM BLEED HOLE. UPON REMOVAL OF LEADING EDGE, FOUND THE RETAINING ANGLE OF SPLICE BETWEEN LEADING EDGE 2 AND 3 TO BE WORN. R&R RH #3 LEADING EDGE, ALONG WITH THE PICCOLLO TUBE CONNECTOR SEALS. OPS CHECK SAT.
